# SDR 2003UALA00921

- Difficulty date: November 29, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 40,419 hours, 28,822 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 967-986.5 CREASE BEAM AT R2 DOOR HAS CORROSION.   MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM.
